# SDR SWAA2023061446830

- Difficulty date: May 8, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2023-310435<[01] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 REV:- SHEET 18. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 REV:- SHEET 18. SEE INDIVIDUAL SIGNOFFS BELOW RII CERTIFIED
